| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that the product is an auto sub with a y site and a leak was reported at the y site despite having an end cap put on it and there was also a leak at the actual site where the hub was inserted into the patients port.Response received on (b)(6) 2023.No patient information available due to patient confidentiality.No apparent harm reported.Additional information received 10/11/2023: it was saline in the line and it was secured with a tegaderm.